Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Throat infection

  • Posted By: Anonymous
  • June 6, 2009
  • 09:47 PM

Hi, about a month ago i got a cough. Thought i was just coming down with a cold so i took some cough syrup (Tussadryl). The next day i got a rash on my mouth. I figured that it was an allergic reaction so i stopped taking it. The next day at work my lower jaw started to tremble like i was cold but i wasn't.I decided to go see a doctor. He said i have a throat infection.I ask him about the trembling, he said it was chills due to a fever. He gave me a shot and put me on some antibiotics and some pills for fever and pain . Five days later I wasn't feeling any better started feeling very weak and the trembling didn't stop. So, I went to another doctor. He said the infection is gone but to continue taking my meds and he told me to take some vitamin B to boost my energy levels. About a week later i felt alot better. The trembling seemed to have stopped. I finished the meds. Couple days later i noticed i had some white stuff on my tonsils that wasn't there before and as the days went by i felt as though i wasn't getting enough air. The trembling jaw came back but wasn't as severe as the last time, mostly when i exert myself. Did the throat infection return or did it ever even go away in the first place.:confused:

Reply Flag this Discussion

1 Replies:

  • Hey, me again. I went to the Doc. I've got Cryptic Tonsillitis! The tremors and neck and shoulder pain aren't related. They're from muscle tention. Well i'm taking my meds now and i feel alot better and i got an appointment with a physical therapist next week. bye now;)
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?